# SDR MALA070015

- Difficulty date: January 19, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8045
- Aircraft time: 2,548 hours, 2,557 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  PILOT TRAINING ON A/C 602, THE PILOT CLASS COULD NOT OPEN THE LT OVERWING EMERGENCY EXIT DOOR.  MAINTENANCE INSPECTED DOOR AND NOTED EXIT PREVIOUSLY INSTALLED INCORRECTLY CAUSING DOOR TO JAM.  THE 2 HOOK FITTINGS ON THE BOTTOM OF DOOR WERE INCORRECTLY ALIGNED WITH THE AIRFRAME HINGE FITTINGS, BUT THE DOOR INDICATION IN THE FLT DECK SHOWED CLOSED.  MAINTENANCE REMOVED DOOR.  INSPECTED AND FOUND NO DAMAGE AND REINSTALLED EXIT.
